# SDR ASAA2021042034627

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,628 hours, 10,833 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL AIRCRAFT DID NOT FLARE. REQUIRED CORRECTIVE ACTION. GROUNDED - YES. UPON BITE DFCS SHOWS NO ACTIVE FAULTS WITH NO HISTORY. HGS BITE REF SMM 34-36-00 NO ACTIVE FAULTS AND SHOWS FAULTS "ROLLOUT GUIDANCE AND ILS ANOMALY" IN HISTORY WITH ONLY ONE LEG EFFECTED. PERFORMED DFCS BITE LIBRARY TEST REF B737-800 AMM 22-11-00-740-814 ALL TEST PASS. LAND VERIFY REF AMM 22-11-00-700-801 TEST PASS. HGS OPERATIONAL TEST AND SYSTEM TEST REF SMM 34-36-00 ALL PASS WITH NO FAULTS.
